MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/ajd.12910

Медицинская библиотека · The Australasian journal of dermatology · 2018

Severe cutaneous eruptions following the topical use of preparations containing bufexamac: Is it time to reconsider its registration in Australia?

Harris Adam G, Saikal Samra L, Scurry Jim, Relic John, Nixon Rosemary L, Chee Paul

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Despite being a well-recognised cause of allergic contact dermatitis with an embargo in many countries around the world, bufexamac is available over the counter in topical preparations in Australia. We present a series of patients who developed severe cutaneous eruptions after the topical application of bufexamac containing preparations to highlight the potential risks of this medication, as well as advocate for the reconsideration of its registration by the Therapeutic Goods Administration in Australia.

Для цитирования: Harris Adam G, Saikal Samra L, Scurry Jim, Relic John, Nixon Rosemary L, Chee Paul. Severe cutaneous eruptions following the topical use of preparations containing bufexamac: Is it time to reconsider its registration in Australia?. The Australasian journal of dermatology. 2018. DOI: 10.1111/ajd.12910.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.